# SDR SWAA2016121310444

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 44,610 hours, 29,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHT INOP.  RELAMPED LIGHT MM.
